# SDR AALA201611229012

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 4006
- Condition: Overheated
- Location: Mlg
- Part time: 22,937 hours, 1,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

NR 2 BRAKE TEMP RISING ON TAXI OUT. R & R NR 2 BRAKE IAW MM 32-42-27. THE AIRCRAFT WAS GROUNDED.
